Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 99, NWS State College, PA

July 8, 2020Columbia County, Lycoming County, Sullivan County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 8, 2020, 6:15 PM EDT for Columbia County, Lycoming County, Sullivan County, Pennsylvania. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2020, 6:15 PM EDT (22:15 UTC)
Expired
Jul 8, 2020, 7:15 PM EDT
In force
60 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Columbia County, PA, Lycoming County, PA, Sullivan County, PA

The radar

The Binghamton radar (KBGM), 106 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 6:17 PM EDTTSTM WND DMG3 S Dushore, PATREES DOWN ON WIRES.
Jul 8, 6:27 PM EDTTSTM WND DMG6 Sse Dushore, PATREES DOWN ON WIRES ON LILAC LANE.
Jul 8, 6:33 PM EDTTSTM WND DMG2 Ne Laporte, PATREE DOWN ACROSS ROUTE 220 IN LAPORTE. CORRECTED TIME FROM PREVIOUS REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.3 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 140 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
140 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

181 
WUUS51 KCTP 082215
SVRCTP
PAC037-081-113-082315-
/O.NEW.KCTP.SV.W.0099.200708T2215Z-200708T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
615 PM EDT Wed Jul 8 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  East central Lycoming County in north central Pennsylvania...
  Northern Columbia County in central Pennsylvania...
  Sullivan County in north central Pennsylvania...

* Until 715 PM EDT.

* At 613 PM EDT, a severe thunderstorm was located over Dushore, 
  moving south at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to trees, roofs, and siding.

* This severe thunderstorm will be near...
  Ricketts Glen State Park around 640 PM EDT.
  Jamison City around 650 PM EDT.
  Waller, Central and Biggertown around 700 PM EDT.

Other locations impacted by this severe thunderstorm include Laporte,
Eagles Mere, Benton, Stillwater and Forksville.

This includes the following highways...
 Route 220 from Glen Mawr to north of Dushore.
 State Road 118 from Lairdsvile to west of Red Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4120 7665 4157 7669 4156 7640 4154 7622
      4131 7631 4120 7632 4113 7627 4114 7623
      4110 7623
TIME...MOT...LOC 2213Z 005DEG 17KT 4148 7638 

HAIL...1.00IN
WIND...60MPH
 
$$

Dangelo
1 follow-up statement
514 
WWUS51 KCTP 082245
SVSCTP

Severe Weather Statement
National Weather Service State College PA
645 PM EDT Wed Jul 8 2020

PAC037-081-113-082315-
/O.CON.KCTP.SV.W.0099.000000T0000Z-200708T2315Z/
Lycoming PA-Columbia PA-Sullivan PA-
645 PM EDT Wed Jul 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR EAST CENTRAL LYCOMING...NORTHERN COLUMBIA AND SOUTHEASTERN
SULLIVAN COUNTIES...

At 642 PM EDT, a severe thunderstorm was located near 
Laporte and Ricketts Glen State Park, moving south at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         trees, roofs, and siding.

This severe storm will be near...
  Central and Jamison City around 650 PM EDT.
  Waller and Biggertown around 700 PM EDT.

Other locations impacted by this severe thunderstorm include Laporte,
Benton, Stillwater and Eagles Mere.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you experience large hail or wind damage, please pass along to 
your local emergency services when it is safe to do so. Ask them to 
relay the information to the National Weather Service. 

&&

LAT...LON 4147 7668 4146 7642 4147 7625 4131 7631
      4120 7632 4113 7627 4114 7623 4110 7623
      4120 7665
TIME...MOT...LOC 2242Z 359DEG 20KT 4134 7643 

HAIL...1.00IN
WIND...60MPH
 
$$

Dangelo

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 5:50 PM EDT, 25 minutes earlier.

Area forecast discussion, Jul 8, 5:50 PM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service State College PA
550 PM EDT Wed Jul 8 2020

.SYNOPSIS...
A rather stagnant mid summertime pattern continues through the
weekend with isolated to scattered afternoon and evening
thunderstorms. Some of the thunderstorms could bring locally
heavy rain and gusty winds.

The eastern third of the state could experience a larger area
of moderate to heavy rain late Friday morning through early
friday night as a sub tropical low pressure system rides north
along or just inland from the Mid Atlantic Coast.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Isolated to scattered SHRA/TSRA acrs central and southern PA
this afternoon (with more numerous and heavier showers and TSRA
over the far eastern portions of the CWA) will likely see a
slight expansion of coverage late today through early this
evening as showers and TSRA that formed along the Lake Erie
breeze head south into PA from New York State, and outflow
boundaries from the current Central and Southern PA convection
enhances a convergence zone near and to the north of I-80.

Last few runs of the HRRR display this trend. Main area of
concern will still be across the Susq Valley and Western Poconos
where FFG values are only 1-1.5 inches and the heaviest rain
fell so far today (over 2 inches in parts of Schuylkill County.

A Flash Flood Watch continues through 02Z Thu for several
counties in our eastern CWA.

Late afternoon temps will be between 85 and 90F with the highest
heat indices mainly in the mid 90s throughout the central and
southern valleys.

Showers diminish quickly between 03-05Z per the HRRR and HREFV2,
leaving the remainder of the night muggy with light wind and
partly cloudy skies.

Daybreak low temps will vary from the mid 60s across the
northern and western Mtns to the low 70s in the SE metro areas.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
Patchy fog and low stratus to start Thursday should give way to
a mix of sun and clouds for the bulk of the day.

Convective potential looks less based on HREFV2 and examination
of mid level temps which will be 1-2C warmer than today, which
should effectively cap deep convection outside of subtle
terrain forcing and along diff heating boundaries (near morning
cloud edges and areas that have received heavier rain the past
several days).

highest POPs 20-30% were painted across the northern tier of
CPA.

High temps will be very similar to Wednesday's ranging from the
mid 80s across the higher terrain to the low 90s in the Central
and Southern Valleys. There will be no relief from the high
humidity and mugginess.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
First half of the long term period will be dominated by upper
troffing developing over the northeast, by a series of shortwaves
forecast to move east through the Northern Plains and Great
Lakes, and the track of a disturbance currently off the Carolina
coast.

The coastal low will likely turn winds out of the SE and E for
later Friday and into the first part of the weekend, bringing
an increase in humidity and clouds over at least the eastern
half of the CWA. The bulk of the precip associated with the
coastal low looks to fall east of the area, areas along the
eventual track of the low will see increased pops.

The weekend looks unsettled as an upper trough digs over the
eastern US and interacts with the coastal low. Cooler temps
aloft and plenty of clouds should bring a period of relief to
the heat, with afternoon highs just a couple degrees above
average Fri-Tue.

For the second half of the period, guidance suggests that upper
heights will build to near 600 dam over PA by late next week as
the upper trof that dominated the first half of the period lifts
out. Elevated threats from heat look to spill back into our
area by Wed of next week and continue through the end of the
long term period.

&&

.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
Scattered showers/storms continue to pop up and drift slowly
southeastward this evening, and may cause brief reductions in
cigs and vsby as they pass.

Tonight will be a near repeat of the past couple of nights,
with lows clouds and/or patchy fog causing reductions. Expect
widespread MVFR cigs/vsbys, with a few sites trending IFR for a
couple of hours towards sunrise.

Expect improving conds on Thursday, becoming VFR as any fog
burns off and the low clouds lift and dissipate. There could be
a late day shower or storm, although there should be less
convective activity than what we've seen the past couple of
days.

Outlook...

Thu...Patchy AM fog/low clouds. Becoming VFR.

Fri...Reductions possible in patchy AM fog/low clouds.
Showers/storms developing (mainly SE).

Sat...Scattered showers and storms with reductions likely.

Sun-Mon...Generally VFR, although a PM shower or storm is
possible.

&&

.CLIMATE...
It looks like the streak of 90-plus days at IPT and MDT is over.
Temps Tuesday only hit 83 at IPT and 84 at MDT.

 ......................
A sustained period of above-average temperatures is expected
to continue through the end of the week. A heat wave is defined
as 3 or more days with temperatures greater than or equal to 90
degrees. Here are some facts about previous heat waves from
Harrisburg (MDT) Williamsport (IPT), and State College (STC),
which have climate periods of record dating back to the late
1800s.

Recent high temperatures:
    7/2 7/3 7/4 7/5 7/6 7/7  90-deg streak
IPT: 95  95  91  93  94  83  5 days (over)
MDT: 93  97  94  96  97  84  5 days (over)
STC: 89  90  88  89  92  80  1 day  (over)

Longest stretch of consecutive 90 degree days:
IPT: 15 (July 4 - July 18, 1988)
MDT: 11 (5 times, most recently July 22 - August 1, 1999)
STC: 15 (July 4 - July 18, 1988)

Annual occurrences of 90 degree days:
 Average Most (Year) Least (Year) 2020 (thru 7/7)
IPT: 16   42(1988)    0 (1979)           6
MDT: 20   60(1966)    3 (2004)           8
STC: 8    35(1988)    0 (11 times)       3

How common are stretches of 5 or more consecutive 90 degree days?
IPT: 15 times since 2000 (12 of 20 years)
MDT: 19 times since 2000 (12 of 20 years)*
STC:  4 times since 2000 ( 4 of 20 years)

*MDT had a stretch of 10 straight 90 degree days from July 3 -
 July 12, 2012. Time will tell if this year's 90 degree stretch
 that began on July 2 can rival the streak 8 years ago.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 PM EDT this evening for PAZ053-058-
059.

&&

SYNOPSIS...Lambert/Steinbugl
NEAR TERM...Lambert
SHORT TERM...Lambert
LONG TERM...Gartner/Colbert
AVIATION...Lambert/Evanego
CLIMATE...Lambert
Hazardous weather outlook, Jul 8, 12:49 PM EDT, 5 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1249 PM EDT Wed Jul 8 2020

PAZ006-011-012-017>019-024>028-033>037-041-042-045-046-049>052-056-
057-063>066-091700-
Potter-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-
Bedford-Fulton-Franklin-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Perry-Dauphin-Cumberland-Adams-York-Lancaster-
1249 PM EDT Wed Jul 8 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Scattered slow moving thunderstorms will develop this afternoon and
continue into this evening. Localized flooding is possible primarily
in areas that can experience rapid runoff from heavy rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-005-010-091700-
Warren-McKean-Elk-
1249 PM EDT Wed Jul 8 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ053-058-059-091700-
Columbia-Schuylkill-Lebanon-
1249 PM EDT Wed Jul 8 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, Jul 8, 4:43 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service State College PA
443 PM EDT Wed Jul 8 2020

PAZ066-082115-
Lancaster PA-
443 PM EDT Wed Jul 8 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LANCASTER COUNTY UNTIL
515 PM EDT...

At 442 PM EDT, Doppler radar indicated a strong thunderstorm from
Mount Joy to Manheim, moving east at 15 mph.

Wind gusts 40 to 50 mph and pea size hail are possible.

Locations impacted include...
Lancaster, Ephrata, Columbia, Lititz, Millersville, Willow Street,
Mount Joy, New Holland, Manheim, East Petersburg, Akron, Leola,
Paradise, Salunga-Landisville, Maytown, Rothsville, Strasburg,
Mountville, Marietta and Terre Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Turn around don't drown.

&&

LAT...LON 4007 7657 4020 7642 4018 7598 3991 7624
TIME...MOT...LOC 2042Z 292DEG 12KT 4012 7642

Gartner
Special weather statement, Jul 8, 4:58 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service State College PA
458 PM EDT Wed Jul 8 2020

PAZ051>053-082145-
Columbia PA-Northumberland PA-Montour PA-
458 PM EDT Wed Jul 8 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF NORTHUMBERLAND...
MONTOUR...AND COLUMBIA COUNTIES UNTIL 545 PM EDT...

At 456 PM EDT, Doppler radar indicated a strong thunderstorm over
Exchange, moving east at 15 mph.

Wind gusts 40 to 50 mph and pea size hail are possible.

Locations impacted include...
Bloomsburg, Berwick, Milton, Danville, Northumberland, Watsontown,
Riverside, Catawissa, Mifflinville, Lightstreet, Almedia, New
Columbia, Montandon, Fernville, Mechanicsville, Buckhorn, Jerseytown,
Rupert, Rohrsburg and Iola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Turn around don't drown.

&&

LAT...LON 4094 7623 4090 7684 4091 7685 4101 7687
      4108 7686 4117 7671 4115 7668 4116 7659
      4119 7656 4121 7632 4114 7628 4114 7623
      4103 7623 4096 7621
TIME...MOT...LOC 2056Z 224DEG 12KT 4113 7670

Gartner/Dangelo
Special weather statement, Jul 8, 5:18 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service State College PA
518 PM EDT Wed Jul 8 2020

PAZ066-082145-
Lancaster PA-
518 PM EDT Wed Jul 8 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF LANCASTER COUNTY UNTIL
545 PM EDT...

At 516 PM EDT, Doppler radar indicated a line of strong
thunderstorms from near New Holland to Leacock to Lancaster, moving
east at 15 mph.

Wind gusts 40 to 50 mph and pea size hail are possible.

Locations impacted include...
Lancaster, Ephrata, New Holland, Akron, Leola, Paradise, Rothsville,
Strasburg, Gap, Terre Hill, Churchtown, Leacock, Bareville, Lampeter,
Atglen, Intercourse, Christiana, Fivepointville, Blue Ball and
Georgetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Turn around don't drown.

&&

LAT...LON 4010 7594 4004 7594 3996 7599 3993 7598
      3993 7600 3987 7599 3987 7601 4006 7635
      4018 7621 4019 7594 4014 7587
TIME...MOT...LOC 2116Z 283DEG 22KT 4009 7622

Gartner/Tyburski
Special weather statement, Jul 8, 5:28 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service State College PA
528 PM EDT Wed Jul 8 2020

PAZ065-066-082200-
York PA-Lancaster PA-
528 PM EDT Wed Jul 8 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF LANCASTER AND YORK
COUNTIES UNTIL 600 PM EDT...

At 525 PM EDT, Doppler radar indicated strong thunderstorm near
Bainbridge, Marietta and Hallam moving east at 15 mph.

Wind gusts 40 to 50 mph and pea size hail are possible.

Locations impacted include...
Lancaster, Columbia, Millersville, Willow Street, Mount Joy, East
York, Stonybrook-Wilshire, Salunga-Landisville, Maytown, Strasburg,
Mountville, Manchester, Hallam, Emigsville, Marietta, Quarryville,
Wrightsville, Yorklyn, Mount Wolf and Bainbridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4000 7676 4009 7669 4012 7662 4006 7635
      3987 7599 3987 7600 3986 7601 3983 7634
TIME...MOT...LOC 2125Z 283DEG 21KT 3999 7657

Gartner/Evanego
Special weather statement, Jul 8, 5:52 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service State College PA
552 PM EDT Wed Jul 8 2020

PAZ041-042-082215-
Sullivan PA-Northern Lycoming PA-
552 PM EDT Wed Jul 8 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SULLIVAN AND LYCOMING
COUNTIES UNTIL 615 PM EDT...

At 551 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Lovelton to near Grover. Movement was south at
25 mph.

Wind gusts 40 to 50 mph and pea size hail are possible.

Locations impacted include...
Kettle Creek Gorge, Ricketts Glen State Park, Muncy Valley, Lincoln
Falls, Shunk, Barbours, Dushore, Laporte, Forksville, Eagles Mere and
Hillsgrove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4149 7624 4131 7631 4135 7678 4159 7689
      4160 7684 4158 7676 4154 7623
TIME...MOT...LOC 2151Z 346DEG 29KT 4153 7620 4157 7689

Gartner
Special weather statement, Jul 8, 6:04 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service State College PA
604 PM EDT Wed Jul 8 2020

PAZ049-050-052-082245-
Union PA-Northumberland PA-Snyder PA-
604 PM EDT Wed Jul 8 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF NORTHUMBERLAND...
SNYDER...AND UNION COUNTIES UNTIL 645 PM EDT...

At 603 PM EDT, Doppler radar indicated a strong thunderstorm over
Winfield, moving south at 10 mph.

Wind gusts of up to 55 mph and penny size hail are possible.

Locations impacted include...
Sunbury, Selinsgrove, Northumberland, Winfield, Trevorton, Shamokin
Dam, Hummels Wharf, Kreamer, Kratzerville, Vicksburg, New Berlin,
Freeburg, Seven Points and Selinsgrove Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4093 7701 4094 7683 4079 7666 4070 7695
TIME...MOT...LOC 2203Z 339DEG 7KT 4090 7689

Evanego

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:00 PM EDTSpecial Weather StatementCTPElk45 min
Jul 8, 11:14 AM EDTAreal Flood AdvisoryCTPSchuylkill106 min
Jul 8, 12:19 PM EDTFlash Flood WatchCTPColumbia, Lebanon, Schuylkill9 hr
Jul 8, 1:16 PM EDTAreal Flood AdvisoryCTPSchuylkill3 hr
Jul 8, 3:44 PM EDTSpecial Weather StatementCTPLebanon31 min
Jul 8, 4:06 PM EDTSpecial Weather StatementCTPTioga54 min
Jul 8, 4:35 PM EDTAreal Flood AdvisoryCTPLancaster115 min
Jul 8, 4:43 PM EDTSpecial Weather StatementCTPLancaster32 min
Jul 8, 4:58 PM EDTSpecial Weather StatementCTPColumbia, Montour47 min
Jul 8, 5:03 PM EDTAreal Flood AdvisoryCTPSomerset117 min
Jul 8, 5:18 PM EDTSpecial Weather StatementCTPLancaster27 min
Jul 8, 5:23 PM EDTFlash Flood WarningCTPSomerset3 hr
Jul 8, 5:28 PM EDTSpecial Weather StatementCTPLancaster32 min
Jul 8, 5:44 PM EDTAreal Flood AdvisoryCTPCambria2 hr
Jul 8, 5:48 PM EDTAreal Flood AdvisoryCTPYork3 hr
Jul 8, 5:52 PM EDTFlash Flood WarningCTPYork3 hr
Jul 8, 5:52 PM EDTSpecial Weather StatementCTPSullivan23 min
Jul 8, 6:01 PM EDTSevere Thunderstorm WarningCTPYork44 min
Jul 8, 6:04 PM EDTSpecial Weather StatementCTPNorthumberland41 min
Jul 8, 6:09 PM EDTSevere Thunderstorm WarningCTPNorthumberland, Snyder, Union51 min
Jul 8, 6:24 PM EDTSpecial Weather StatementCTPCumberland36 min
Jul 8, 6:33 PM EDTAreal Flood AdvisoryCTPYork3 hr
Jul 8, 6:54 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Perry, Snyder36 min
Jul 8, 6:58 PM EDTSevere Thunderstorm WarningCTPLycoming, Montour, Northumberland, Sullivan, Union62 min
Jul 8, 7:14 PM EDTSpecial Weather StatementCTPClearfield31 min
Jul 8, 7:22 PM EDTAreal Flood AdvisoryCTPCumberland3 hr
Jul 8, 7:29 PM EDTSpecial Weather StatementCTPClinton46 min
Jul 8, 7:33 PM EDTSpecial Weather StatementCTPSnyder42 min
Jul 8, 7:39 PM EDTSpecial Weather StatementCTPAdams36 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.